Volume 31 (2020)
Volume 30 (2019)
Volume 29 (2018)
Volume 28 (2017)
Volume 27 (2016)
Volume 26 (2015)
Volume 25 (2014)
Volume 24 (2013)
Volume 23 (2012)
Volume 22 (2011)
Volume 21 (2010)
Volume 20 (2009)
Volume 19 (2008)
Volume 18 (2007)
Volume 17 (2006)
Volume 16 (2005)
Volume 15 (2004)
Volume 14 (2003)
Volume 13 (2002)
Volume 12 (2001)
Volume 11 (2000)
Volume 10 (1999)
Volume 9 (1998)
Volume 8 (1997)
Volume 7 (1996)
Volume 6 (1995)
Volume 5 (1994)
Volume 4 (1993)
Volume 3 (1992)
Volume 2 (1991)
Volume 1 (1990)
Volume 1 (1989)
1. C*-algebras on r-discrete Abelian Groupoids

H. Myrnouri

Volume 28, Issue 2 , Spring 2017, , Pages 169-174

Abstract
  We study certain function algebras and their operator algebra completions on r-discrete abelian groupoids, the corresponding conditional expectations, maximal abelian subalgebras (masa) and eigen-functionals. We give a semidirect product decomposition for an abelian groupoid. This is done through a matched ...  Read More